Reactions to injections

Home  \  Forums  \  Cycles  \  Reactions to injections
no body
Hi everyone..

I notice no-one answered my last post.

I have injected parabolan and winstrol into my shoulder 2 days ago, it still hurts like hell and the whole tri area is red and sore..

Do you think i'm allergic to it..?

76mg of parabolan
75mg of winstrol

Anyone....  

07 Jul 2008 01:20

estray
Lol, ill say it again, just fvcking drink your winstrol. theres no advantage to injecting it. In fact theres a huge disadvantage because it happens to be the steroid that causes more abcesses than any other.  

07 Jul 2008 06:50
no body
cheers

I'll give drinking the winstrol a go..

Is the redness round the muscle usual, coz someone told me there is alot of fake stuff around?

Is there a way to tell fake from real?  

07 Jul 2008 20:21
Dex2
post pics  

07 Jul 2008 20:32
no body
Sorry dude

my camera can't zoom in that close. It's a 10ml vial of winstrol maxpro 75mg/1ml

and parabolan-La is 1ml vial 100mg/1ml. it got batch numbers and dates on both.

I'll try and get some pic's tomorrow. Any tips??

My shoulder has like a red patch about the size of a hand around where i injected.. That can't be normal..

Also the winstrol (or so called) hurts like hell.. and the parabolan stings..

Thanks  

08 Jul 2008 02:09
canibalistic_js
Both of those are really painful Trenbolone is really painful and feels like I am lighting my muscle on fire every inj and winstrol even though can be useful for a competition is stupid for so many other reasons and isnt worth the ripped effects it has, since you have it just drink it everytime.  

08 Jul 2008 03:15
mojo22
Hey... in response to having a reaction to an injection. If someone injected something into their upper shoulder-- would their shoulder be sore for a few days? Possibly warm to the touch and the muscle be rock hard where it was injected? Also... maybe the day of or the day after the injection feel possibly feverish? Warm, tired? I'm wondering it maybe it wasn't a completely clean needle and its a minor infection? Or is that a reaction to the steriod itself??  

08 Jul 2008 06:57
estray
[QUOTE=mojo22;88407]Hey... in response to having a reaction to an injection. If someone injected something into their upper shoulder-- would their shoulder be sore for a few days? Possibly warm to the touch and the muscle be rock hard where it was injected? Also... maybe the day of or the day after the injection feel possibly feverish? Warm, tired? I'm wondering it maybe it wasn't a completely clean needle and its a minor infection? Or is that a reaction to the steriod itself??[/QUOTE]

Likely a reaction to the steroid itself. if it doesnt get better in a few days then id be concerned.  

09 Jul 2008 05:53
cwshorns
bump Estray. Be concerned if it stays the same or gets worse, the redness continues to grow...  

09 Jul 2008 20:50
no body
Well dude's..
The redness has gone.. Thank F**k..

Do you fellas think i wasn't injecting deep enough? I was using little orange needles..

I've pumped 1 more parabolin tonight deeper this time with blue needles, it didn't sting as much and there was no bump. If the redness still comes i'm gonna throw it all away..

And some of you hard core dude's will be pleased to know that i drunk the winstrol, at last..  

10 Jul 2008 01:44
estray
Orange needles as in insulin needles? If so, you can use them but you need to have low bodyfat so it still gets in the muscle.  

10 Jul 2008 02:28

Login   or  Signup to comment
 


Related